# SDR 2006UALA01228

- Difficulty date: June 21, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 53,323 hours, 20,070 cycles
- Engine: Pwa PW2037
- Engine time: 34,388 hours, 15,827 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bellcrank
- Part number: 1B7787
- Condition: Fractured
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LEFT ENGINE OVERHEAT IN CRUISE.  THE 2.5 BLEED BELLCRANK (PN 1B7787) FRACTURE WAS THE PRIMARY CAUSE OF HIGH EGT.   ECM DATA SHOWS HIGH EGT NR 1 ENG PEAKED OUT 648 DEG C.14TH STG BLEED CONVERTER VALVE STUCK OPEN.  REPORTED EGT EXCEEDANCE LASTED LESS THAN 1 MINUTE.  REPLACED 14TH STAGE BLEED VLV AND 14TH STAGE PILOT VALVE.   PASSED 14TH STAGE BLEED SYSTEM AND 2.5 BLEED ACTUATOR TEST.
